I am SOOO sick of this! I've been back on Metformin for over a week now and it's taking everything in me to continue with it. I am SO ill from it. Nausea and running to the bathroom a million times a day is NO FUN! I am just sick of being sick. I'm afraid to leave the house for fear I will have to run to a bathroom somewhere. I have meetings to go to and I'm afraid, because I'm going to have to run in the middle of the meeting.
I'm currently on 1000mg of Metformin 2x a day and also glimeperide. In addition, I'm also taking lisinopril for my kidneys. Does Metformin affect your kidneys or could it just be from the diabetes??
I wonder — is there any other medication that does what Metformin does without the side effects? Does Byetta replace Metformin or is it taken along with Metformin? I've been on Byetta once, but my insurance won't cover it fully, so I have to pay like $80 per prescription… but I'm wondering - it may be worth it if I don't have these awful side effects!!!
Any wisdom or advice is appreciated!!! THANKS EVERYONE!
(PS - I'm new to DC and I'm loving it - everyone is so great!!!)
Next Discussion: Just what is DKA? »